# SDR AALA202411298164

- Difficulty date: November 28, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Reads Low
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 AFT PASSENGER DOOR EMERGENCY CYLINDER ACCUMULATOR BELOW PSI MINIMUMS. ACCOMPLISHED SERVICING OF THE R2 PASSENGER DOOR EMERGENCY ACCUMULATOR IAW AMM 52-10-00-001-A.
